# SDR AALA200803053

- Difficulty date: December 6, 2008
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 51,702 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY LIGHT IN TAIL CONE COMPARTMENT INOPERATIVE.  SECURED LOOSE BATTERIES IN BATTERY PACK AT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
